# SDR 03FDEA02090

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN UPPER SECTION OF BANJO FITTINGS NR 1 & 2 ATTACHED HORIZONTAL WEB FOUND WITH 02EA LOCKBOLT COLLARS CRACKED.  LT BETWEEN UPP SECTION OF BANJO FITTINGS NR 1 & 2 ATTACHED HORIZONTAL WEBS 2 CRACKED LOCKBOLT COLLARS REMOVED AS PER SRM 51-32-01 VOL2 & REPLACED AS PER SRM 51-33-01 VOL2.
